# SDR YENA2007058

- Difficulty date: June 22, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 3,565 hours, 2,455 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Part number: 19019564401
- Condition: Defective
- Location: L/E Slat
- Part time: 3,565 hours, 2,455 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL AFTER TAKEOFF.  FLT 1094, CMH-JFK RETURNED FOR LANDING AT CMH.  REPLACED RIGHT SLAT 2/3 & 3/4 SKEW SENSOR HARNESSES PER AMM 27-83-07-400-801.  CLEARED SF-ACE INHIBITS.  NO EICAS MSG PRESENT.  OPS CHECK OF SLATS IS NORMAL PER AMM 27-80-710-801.  OK FOR RETURN TO SERVICE.
